Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

The rationality problem for semisimple group varieties

Vladimir P. Platonov / Vladimir I. Chernousov

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1998, Issue 504, Pages 1–28, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1998.108, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jean-Louis Colliot-Thélène, Philippe Gille, and Raman Parimala
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 2001, Volume 333, Number 9, Page 827

Comments (0)

Please log in or register to comment.